# SDR RAIA960716

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: T6 Thermocouple
- Part number: 311429901
- Condition: Failed
- Location: Lt Engine
- Part time: 15,660 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FYV - FLT 7401 - LEFT ENGINE ITT INCREASED RAPIDLY TO 795.  MAINTENANCE REPLACED LEFT ENGINE T6 THERMOCOUPLE.  PERFORMED GROUND RUNS.  (X)
